Alert archive / Illinois / High Wind Warnings in 2019

High Wind Warning 1, NWS Paducah, KY

November 27, 20194 counties in Illinois

NWS Paducah, KY issued this high wind warning at Nov 27, 2019, 4:04 AM CST for 4 counties in Illinois. It was in force for 8 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 27, 2019, 4:04 AM CST (10:04 UTC)
Expired
Nov 27, 2019, 12:14 PM CST
In force
8 hr
Issued by
NWS Paducah, KY

Counties Edwards County, IL, Jefferson County, IL, Wabash County, IL, Wayne County, IL

The radar

The Evansville,IN radar (KVWX), 53 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 27, 4:06 AM CSTNON-TSTM WND GST 412 E Mount Vernon, ILAWOS STATION KMVN MT VERNON IL.
Nov 27, 5:45 AM CSTNON-TSTM WND GST 404 W Woodlawn, ILMESONET STATION EW9960 ASHLEY IL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 10.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2019-11-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2019-11-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 417 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
417 m²/s²
0-3 km storm-relative helicity
467 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

382 
WWUS73 KPAH 271004
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
404 AM CST Wed Nov 27 2019

ILZ075>078-272100-
/O.UPG.KPAH.WI.Y.0011.000000T0000Z-191127T2100Z/
/O.NEW.KPAH.HW.W.0001.191127T1004Z-191127T2100Z/
Jefferson-Wayne IL-Edwards-Wabash-
Including the cities of Mount Vernon, Fairfield, Albion, 
and Mount Carmel
404 AM CST Wed Nov 27 2019

...HIGH WIND WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...West winds 25 to 40 mph with gusts up to 60 mph.

* WHERE...Jefferson, Wayne IL, Edwards, and Wabash Counties.

* WHEN...Until 3 PM CST this afternoon.

* TIMING...Through mid afternoon.

* WINDS...Sustained winds increasing to 25 to 40 mph with gusts of
  50 to 60 mph expected. 

* IMPACTS...Damaging winds will blow down trees and power lines. 
  Widespread power outages are expected. Travel will be 
  difficult, especially for high profile vehicles.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People should avoid being outside in forested areas and around
trees and branches. If possible, remain in the lower levels of
your home during the windstorm, and avoid windows. Use caution if
you must drive.

&&

$$

ILZ080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-272100-
/O.CON.KPAH.WI.Y.0011.000000T0000Z-191127T2100Z/
Perry IL-Franklin-Hamilton-White-Jackson-Williamson-Saline-
Gallatin-Union-Johnson-Pope-Hardin-Alexander-Pulaski-Massac-
Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer-Fulton-Hickman-
Carlisle-Ballard-McCracken-Graves-Livingston-Marshall-Calloway-
Crittenden-Lyon-Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-
Henderson-Daviess-McLean-Muhlenberg-Todd-Perry MO-Bollinger-
Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-Scott-
Mississippi-New Madrid-
Including the cities of Pinckneyville, West Frankfort, 
McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, 
Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, 
Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, 
Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, 
Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, 
Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, 
Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, 
Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, 
Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, 
Charleston, and New Madrid
404 AM CST Wed Nov 27 2019

...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...West winds 15 to 30 mph with gust 40 to 50 mph.

* WHERE...Portions of southwest Indiana, southeast Missouri, 
  western Kentucky, and southern Illinois.

* WHEN...Until 3 PM CST this afternoon.

* TIMING...Through mid afternoon.

* WINDS...Sustained winds 15 to 30 mph with gusts of 40 to 50 mph
  expected. 

* IMPACTS...Drivers of high profile vehicles should use caution. 
  Loose objects left outdoors will likely be tossed around. 
  These wind gusts may down a few tree branches or loosely 
  rooted small trees.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
1 follow-up statement
640 
WWUS73 KPAH 271814
NPWPAH

URGENT - WEATHER MESSAGE
National Weather Service Paducah KY
1214 PM CST Wed Nov 27 2019


ILZ075>078-271915-
/O.CAN.KPAH.HW.W.0001.000000T0000Z-191127T2100Z/
Jefferson-Wayne IL-Edwards-Wabash-
Including the cities of Mount Vernon, Fairfield, Albion, 
and Mount Carmel
1214 PM CST Wed Nov 27 2019

...HIGH WIND WARNING IS CANCELLED...

The National Weather Service in Paducah has cancelled the High
Wind Warning. 

Wind gusts have decreased below warning levels. Some gusts up
around 35 mph will still be possible for a few hours early this
afternoon though.

$$

ILZ080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-271915-
/O.CAN.KPAH.WI.Y.0011.000000T0000Z-191127T2100Z/
Perry IL-Franklin-Hamilton-White-Jackson-Williamson-Saline-
Gallatin-Union-Johnson-Pope-Hardin-Alexander-Pulaski-Massac-
Gibson-Pike-Posey-Vanderburgh-Warrick-Spencer-Fulton-Hickman-
Carlisle-Ballard-McCracken-Graves-Livingston-Marshall-Calloway-
Crittenden-Lyon-Trigg-Caldwell-Union KY-Webster-Hopkins-Christian-
Henderson-Daviess-McLean-Muhlenberg-Todd-Perry MO-Bollinger-
Cape Girardeau-Wayne MO-Carter-Ripley-Butler-Stoddard-Scott-
Mississippi-New Madrid-
Including the cities of Pinckneyville, West Frankfort, 
McLeansboro, Carmi, Carbondale, Murphysboro, Herrin, Harrisburg, 
Shawneetown, Jonesboro, Vienna, Golconda, Elizabethtown, Cairo, 
Mound City, Metropolis, Fort Branch, Petersburg, Poseyville, 
Evansville, Boonville, Rockport, Hickman, Clinton, Bardwell, 
Wickliffe, Paducah, Mayfield, Smithland, Benton, Murray, Marion, 
Eddyville, Cadiz, Princeton, Morganfield, Dixon, Madisonville, 
Hopkinsville, Henderson, Owensboro, Calhoun, Greenville, Elkton, 
Perryville, Marble Hill, Cape Girardeau, Jackson, Piedmont, 
Van Buren, Doniphan, Poplar Bluff, Bloomfield, Sikeston, 
Charleston, and New Madrid
1214 PM CST Wed Nov 27 2019

...WIND ADVISORY IS CANCELLED...

The National Weather Service in Paducah has cancelled the Wind
Advisory. 

Winds have decreased across the area early this afternoon. Wind
gusts have dropped below the advisory threshold of 40 mph. Some
areas may still experience gusts up around 35 mph for a few hours
this afternoon though. This is most likely in southwest Indiana,
before winds decrease further late this afternoon.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this high wind warning went out at Nov 27, 3:09 AM CST, 55 minutes earlier.

Area forecast discussion, Nov 27, 3:09 AM CST, 55 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
309 AM CST Wed Nov 27 2019

.SHORT TERM...(Today through Thursday night)
Issued at 300 AM CST Wed Nov 27 2019

Expect front/convection associated with it to continue its rapid
eastward sweep early this morning. After fropa, we'll see winds
shift to westerlies and since we're seeing some higher gusts into
the 40 to 50 mph range upstream, we've increased our gust
potential within the Advisory today. Will not rule out a few
higher gusts than 50 mph, but should mostly stay below the high
wind warning criteria of 58 mph.

Thereafter, surface high pressure will build in from the Rockies
and Plains today, as a mid level ridge of high pressure moves
east and builds overtop the region. While temps are still warm
right now (60s), we should see them draw down soon, maybe into the
40s by sunrise. But temps should make it back up into 50s today
as sunshine makes a return.

A continuing target of forecast opportunity resides as overrunning
moisture tries to ride up the west side of the surface high and
mid level ridge later tonight and esp on Thanksgiving Day.
Consistent collaborative thinking is NBM continues to be too
aggressive with this moisture return and rain potential/qpf for
Thanksgiving Day and night...looks to be more of an overcast and
cool day with temps holding in the 40s. As a result, will once
again (5th night in a row) confine most measurable precip/qpf to
portions of se MO, and keep them less than 1/10 inch for the most
part.

.LONG TERM...(Friday through Tuesday)
Issued at 300 AM CST Wed Nov 27 2019

Targets of forecast opportunity abound in the long term, as they
have for several nights in a row. First, while Friday pops trend
upward, the wettest period looks to be Friday night-Saturday.
However, not as wet as the blend. It has consistently overshot the
QPF by up to 4 standard deviations, depending upon the night/run.
We and our surrounding offices will continue to go with WPC QPF
for the holiday weekend storm total rainfall, which now ranges
around an inch. This downward trend seems reasonable, given the
consistent model trending toward peeling off the primary
energy/moisture load areas to our north and south.

Another adjustment off the blend comes with the system's
departure/wind down of pops. The blend wants to hold on much too
long/too high with pops Saturday night into Sunday, and even with
the wrap around later Sunday into Sunday night. We've made
another major adjustment with regard to these pops, which we've
likewise had to do the last several shifts. Another consistent
signal is winds ramping up Saturday night-Sunday with the system's
passage, so that we may have at or near advisory headline
threshold gusts again before it is all said and done.

&&

.AVIATION...
Issued at 300 AM CST Wed Nov 27 2019

A cold front's passage and its band of convection will impact
KEVV/KOWB/KPAH imminently with potential IFR vsbys and MVFR/IFR
cigs...lasting til sunrise or just prior to it. Clearing is
already working in behind the front and has made it to KCGI/KMVN
and will spread eastward to the remaining terminals within 1-3
hours of fropa. Post fropa winds shift to the west and increase
sustained and gusts...at least until mid pm when the loosening
gradient allows for a west to east (gradual) relaxation heading
into the evening/planning period hours of the forecast.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until 3 PM CST this afternoon for ILZ075>078-
     080>094.

MO...Wind Advisory until 3 PM CST this afternoon for MOZ076-086-087-
     100-107>112-114.

IN...Wind Advisory until 3 PM CST this afternoon for INZ081-082-
     085>088.

KY...Wind Advisory until 3 PM CST this afternoon for KYZ001>022.

&&
Hazardous weather outlook, Nov 26, 1:43 PM CST, 14 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
143 PM CST Tue Nov 26 2019

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271100-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
143 PM CST Tue Nov 26 2019

This Hazardous Weather Outlook is for portions of southern
Illinois, southwestern Indiana, western Kentucky, and southeastern
Missouri.

.DAY ONE...Today and Tonight

Strong to severe thunderstorms will be possible tonight. Damaging
winds will be the primary hazard. Rapid spin up tornadoes cannot be
ruled out with the stronger activity. The area with the greatest
potential for strong to severe storms will be across southeast
Missouri, southwest Illinois and far western Kentucky.

A Wind Advisory is in effect tonight. Refer to the Advisory for
details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

A Wind Advisory will remain in effect Wednesday morning and early
afternoon.

Locally heavy rain is possible over parts of southeast Missouri,
southern Illinois, and southwest Indiana Friday night into Saturday.
Thunderstorms forecast Saturday made generate locally higher
rainfall amounts.

Wind gusts of 30 to 35 mph are expected Saturday and Sunday. Wind
Chills in the 20s are possible Sunday night and Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be requested tonight.

In the hours before

Special weather statement, Nov 27, 12:28 AM CST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Paducah KY
1228 AM CST Wed Nov 27 2019

ILZ084-MOZ076-086-087-270715-
Jackson IL-Bollinger MO-Cape Girardeau MO-Perry MO-
1228 AM CST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JACKSON...BOLLINGER...
PERRY AND CAPE GIRARDEAU COUNTIES UNTIL 115 AM CST...

At 1227 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Chester to near Cascade. Movement was east
at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Cape Girardeau, Jackson, Perryville, Murphysboro, Marble Hill,
Bollinger Mill State Historic Site, Ava, Grand Tower, Delta,
Gordonville, Altenburg, Dutchtown, Millersville, Alliance, Patton,
Leopold, Burfordville, Daisy, Grassy and Campbell Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 AM CST for southern
Illinois...and southeastern Missouri.

LAT...LON 3790 8930 3756 8947 3757 8952 3751 8950
      3720 8966 3718 8970 3715 8970 3713 8976
      3713 8990 3715 9022 3731 9022 3732 9014
      3764 9015 3787 8994 3787 8990 3791 8984
      3785 8979 3785 8974 3780 8968 3795 8960
TIME...MOT...LOC 0627Z 278DEG 39KT 3797 8990 3723 9028

DWS
Special weather statement, Nov 27, 1:14 AM CST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Paducah KY
114 AM CST Wed Nov 27 2019

ILZ075-076-080>082-084-270800-
Perry IL-Franklin IL-Jackson IL-Hamilton IL-Jefferson IL-Wayne IL-
114 AM CST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PERRY...SOUTHWESTERN
WAYNE...JEFFERSON...NORTHEASTERN JACKSON...FRANKLIN AND HAMILTON
COUNTIES UNTIL 200 AM CST...

At 114 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northwest of Bluford to near Elkville.
Movement was east at 45 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Mount Vernon, West Frankfort, Benton, Du Quoin, Fairfield,
Mcleansboro, Christopher, Rend Lake Area, Sesser, Zeigler, Royalton,
Wayne City, Elkville, Bluford, Valier, West City, Thompsonville, Ina,
North City and Dahlgren.

A Tornado Watch remains in effect until 300 AM CST for south central
and southern Illinois.

LAT...LON 3846 8836 3791 8839 3791 8871 3786 8871
      3786 8915 3785 8915 3784 8929 3812 8919
      3845 8889
TIME...MOT...LOC 0714Z 271DEG 41KT 3839 8883 3793 8919

DWS
Special weather statement, Nov 27, 1:49 AM CST, 2 hours 15 minutes before
Special Weather Statement
National Weather Service Paducah KY
149 AM CST Wed Nov 27 2019

ILZ076>078-082-083-270830-
White IL-Edwards IL-Hamilton IL-Wabash IL-Wayne IL-
149 AM CST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR WHITE...EASTERN WAYNE...WABASH...
EDWARDS AND HAMILTON COUNTIES UNTIL 230 AM CST...

At 148 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Schnell to near Thompsonville. Movement
was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Mount Carmel, Carmi, Fairfield, Mcleansboro, Albion, Grayville,
Lancaster, Norris City, West Salem, Crossville, Enfield, Allendale,
Jeffersonville, Bellmont, Bone Gap, Mill Shoals, Keensburg,
Broughton, Maunie and Browns.

A Tornado Watch remains in effect until 300 AM CST for south central
Illinois.

LAT...LON 3859 8815 3857 8815 3857 8765 3846 8776
      3828 8784 3831 8787 3826 8799 3820 8798
      3816 8793 3816 8791 3810 8802 3809 8800
      3805 8804 3790 8810 3792 8813 3791 8871
      3809 8871 3860 8837
TIME...MOT...LOC 0748Z 277DEG 38KT 3859 8825 3792 8866

DWS
Special weather statement, Nov 27, 2:33 AM CST, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Paducah KY
233 AM CST Wed Nov 27 2019

ILZ077-078-083-INZ081-082-085-086-270915-
White IL-Edwards IL-Wabash IL-Posey IN-Vanderburgh IN-Gibson IN-
Pike IN-
233 AM CST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WHITE...CENTRAL
WABASH...SOUTHEASTERN EDWARDS...GIBSON...NORTHWESTERN VANDERBURGH...
NORTHERN POSEY AND NORTHERN PIKE COUNTIES UNTIL 315 AM CST...

At 232 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near St. Francisville to Carmi. Movement was
east at 40 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Princeton, Mount Carmel, Carmi, Fort Branch, Oakland City,
Petersburg, Grayville, Haubstadt, Owensville, Poseyville, Winslow,
New Harmony, Crossville, Patoka, Cynthiana, Blairsville, Francisco,
Somerville, Hazleton and Decker.

LAT...LON 3851 8707 3848 8707 3807 8765 3808 8825
      3855 8766 3854 8766 3851 8765 3846 8776
      3842 8774 3843 8766 3846 8766 3845 8760
      3850 8758 3849 8754 3852 8753 3849 8750
      3854 8743 3851 8729 3855 8720
TIME...MOT...LOC 0832Z 275DEG 35KT 3852 8764 3810 8815

DWS
Special weather statement, Nov 27, 3:01 AM CST, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Paducah KY
301 AM CST Wed Nov 27 2019

ILZ090-091-094-KYZ007-010-014-015-018-270945-
Massac IL-Pope IL-Hardin IL-Henderson KY-Crittenden KY-Webster KY-
Union KY-Livingston KY-
301 AM CST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HARDIN...EAST
CENTRAL MASSAC...SOUTHEASTERN POPE...SOUTH CENTRAL HENDERSON...
CENTRAL LIVINGSTON...CRITTENDEN...UNION AND WESTERN WEBSTER COUNTIES
UNTIL 345 AM CST...

At 300 AM CST, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Morganfield to near Burna.
Movement was east at 45 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Morganfield, Marion, Sturgis, Breckinridge Center, Clay, Salem,
Corydon, Burna, Cave-in-Rock, Waverly, Wheatcroft and Dycusburg.

LAT...LON 3734 8788 3723 8808 3718 8808 3716 8812
      3715 8855 3759 8817 3758 8813 3762 8815
      3771 8807 3775 8756
TIME...MOT...LOC 0900Z 262DEG 38KT 3767 8801 3722 8839

DAVEB
Special weather statement, Nov 27, 3:41 AM CST, 23 minutes before
Special Weather Statement
National Weather Service Paducah KY
341 AM CST Wed Nov 27 2019

INZ082-271030-
Pike IN-
341 AM CST Wed Nov 27 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PIKE COUNTY UNTIL
430 AM CST...

At 340 AM CST, Doppler radar was tracking a strong thunderstorm near
Jasper, or 14 miles southeast of Petersburg, moving east at 60 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

This storm will remain over mainly rural areas of east central Pike
County.

LAT...LON 3827 8707 3826 8711 3844 8718 3847 8707
TIME...MOT...LOC 0940Z 253DEG 54KT 3838 8706

DAVEB

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 26, 11:48 PM CSTSpecial Weather StatementPAHPerry27 min
Nov 27, 12:28 AM CSTSpecial Weather StatementPAHJackson47 min
Nov 27, 1:14 AM CSTSpecial Weather StatementPAHFranklin, Hamilton, Jefferson, Wayne46 min
Nov 27, 1:49 AM CSTSpecial Weather StatementPAHEdwards, Hamilton, Wabash, Wayne, White41 min
Nov 27, 2:12 AM CSTSevere Thunderstorm WarningPAHEdwards, Wabash33 min
Nov 27, 2:33 AM CSTSpecial Weather StatementPAHWhite42 min

Nearby

High Wind Warnings in Illinois, 2019Every high wind warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.